# SDR DALA2015111306944

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON FRAME BS 1520, L26R, 4" X 1" ACP0600-161-02.  REMOVED CORROSION AT AFT CARGO FRAME BS 1520, STR 26R IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, MATERIAL LOSS 90 PERCENT.  FABRICATED REPAIR SPLICE, ANGLE AND FILLER 4" X 20" SPLICE, ANGLE, FILLER 1" X 1" MATERIAL 7075, T5, .063, PO ST-00006938 IAW SRM 53-00-07, FIG 201, HEAT TREATED  PARTS TO T6 CONDITION IAW FAS BAC5602. INSTALLED REPAIR IAW SRM 51-40-02, REPAIR IS CATEGORY B, INSPECTION THRESHOLD 37,500 FLIGHT CYCLES AFTER REPAIR INSTALL OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST, INTERVAL INSPECTION 12,000 FLIGHT CYCLES, METHOD HFEC IAW SRM 53-00-07 TABLE II,  INSTALLED REPAIR ID TAG IAW PS 900-5-1 NR 04, REPAIR SPLICE, ANGLE MADE FROM 7075 0 .071, PO ST-00006180 AND CUT OUT DIM 1" X 1". WORK IN PROGRESS.
